Medication hinders weight gain

  • Posted by a hidden member.
    Log in to view his profile

    Jan 09, 2011 6:52 PM GMT
    My doctor recently prescribed me a medication that severely limits my appetite. Before taking the medication I would eat constantly, now I struggle to finish my dinner. This is a common side-effect with the medication, and in my opinion, has been the only downfall of taking the medication.

    Does anyone else have a similar problem? How do you get around it?
  • Posted by a hidden member.
    Log in to view his profile

    Jan 09, 2011 8:49 PM GMT
    what is this medication and where can i get some?
    sorry that this is an impediment for you. I can well understand that this is frustrating.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 09, 2011 9:45 PM GMT
    MY meds do just the opposite.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 09, 2011 10:44 PM GMT
    whats the medication?
  • Posted by a hidden member.
    Log in to view his profile

    Jan 11, 2011 1:22 AM GMT
    Eat more often even if you're not hungry or just ask to switch medications.
  • Posted by a hidden member.
    Log in to view his profile

    Feb 23, 2011 1:02 PM GMT
    that affect lose tummy fat and have the potential to hinder weight loss, it is important to understand that not all of the medications used to treat these conditions affect burn belly fat....